Opuscula Math. 36, no. 4 (2016), 481-488
http://dx.doi.org/10.7494/OpMath.2016.36.4.481

 
Opuscula Mathematica

On the Baire classification of continuous mappings defined on products of Sorgenfrey lines

Olena Karlova
Olga Fodchuk

Abstract. We study the Baire measurability of functions defined on \(\mathbb{R}^T\) which are continuous with respect to the product topology on a power \(\mathbb{S}^T\) of Sorgenfrey lines.

Keywords: Baire-one function, Sorgenfrey line, equiconnected space.

Mathematics Subject Classification: 26A21, 54C05.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Olena Karlova, Olga Fodchuk, On the Baire classification of continuous mappings defined on products of Sorgenfrey lines, Opuscula Math. 36, no. 4 (2016), 481-488, http://dx.doi.org/10.7494/OpMath.2016.36.4.481

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.